# SDR LR7A07010

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 55,674 hours, 33,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fs 124 Wl 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB5301, FOUND RT DV WINDOW FRAME CRACKED AT FS 124, WL 251.  REPAIRED FRAME IAW SMP583 53-30-25 AND LAC MEA 382-53-07-007.
